您当前的位置:
首页 >
文章列表页 >
A KIND RELATIONS OF INDEPENDENCE NUMBER OF GRAPHS
更新时间:2026-09-14
    • A KIND RELATIONS OF INDEPENDENCE NUMBER OF GRAPHS

    • 独立数的一类关系
    • Issue 1, Pages: 67-71(1990)
    • Published:1990

    移动端阅览

  • 宋文杰, 王流星, 张忠辅. A KIND RELATIONS OF INDEPENDENCE NUMBER OF GRAPHS[J]. 1990, (1): 67-71. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

23

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

ONE KIND OF RELATIONS OF COVERING NUMBER OF GRAPHS
NEIGHBORHOOD INTERSECTIONS AND PANCONNECTIVITY
THE EXPONENT SET OF THE CLASS OF NEARLY DECOMPOSABLE MATRICES
THE UPPER BOUND FOR THE EXPONENT SET OF PRIMITIVE DIAGRAPH WITH n≤2d-4
Configuration Design and Research of a Hybrid Quadruped Perilla Sowing Robot

Related Author

秦玉升
宋增民
高玉斌
邵燕灵
柳林
尚增科

Related Institution

No data
0